ISSN:
 2156-8472

eISSN:
 2156-8499

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Mathematical Control & Related Fields

December 2014 , Volume 4 , Issue 4

Select all articles

Export/Reference:

Exact controllability of scalar conservation laws with strict convex flux
Adimurthi , Shyam Sundar Ghoshal and G. D. Veerappa Gowda
2014, 4(4): 401-449 doi: 10.3934/mcrf.2014.4.401 +[Abstract](1032) +[PDF](657.7KB)
Well-posedness and asymptotic stability for the Lamé system with infinite memories in a bounded domain
Ahmed Bchatnia and Aissa Guesmia
2014, 4(4): 451-463 doi: 10.3934/mcrf.2014.4.451 +[Abstract](897) +[PDF](426.4KB)
Controllability of fast diffusion coupled parabolic systems
Felipe Wallison Chaves-Silva, Sergio Guerrero and Jean Pierre Puel
2014, 4(4): 465-479 doi: 10.3934/mcrf.2014.4.465 +[Abstract](765) +[PDF](342.7KB)
Asymptotic stability of Webster-Lokshin equation
Denis Matignon and Christophe Prieur
2014, 4(4): 481-500 doi: 10.3934/mcrf.2014.4.481 +[Abstract](791) +[PDF](530.2KB)
Multivariable boundary PI control and regulation of a fluid flow system
Cheng-Zhong Xu and Gauthier Sallet
2014, 4(4): 501-520 doi: 10.3934/mcrf.2014.4.501 +[Abstract](1021) +[PDF](458.1KB)
Observability and controllability analysis of blood flow network
Chun Zong and Gen Qi Xu
2014, 4(4): 521-554 doi: 10.3934/mcrf.2014.4.521 +[Abstract](1035) +[PDF](588.7KB)

2017  Impact Factor: 0.631

Editors

Librarians

Email Alert

[Back to Top]